Alert archive / Maine / Wind Advisories in 2008

Wind Advisory 2, NWS Gray, ME

January 30, 20088 counties in New Hampshire; 11 counties in Maine

NWS Gray, ME issued this wind advisory at Jan 30, 2008, 3:28 AM EST for 8 counties in New Hampshire; 11 counties in Maine. It took effect at Jan 30, 2008, 1:00 PM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 30, 2008, 3:28 AM EST (08:28 UTC)
In effect from
Jan 30, 2008, 1:00 PM EST
Expired
Jan 30, 2008, 6:34 PM EST
In force
6 hr
Issued by
NWS Gray, ME

Counties Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Coos County, NH, Grafton County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH

The radar

The Portland,ME radar (KGYX), 31 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 8.5 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2008-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2008-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1638 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KGYX 300828
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
328 AM EST WED JAN 30 2008

...GUSTY WINDS ARE EXPECTED THIS AFTERNOON AND THIS EVENING...

.A STRONG COLD FRONT CROSSING MAINE AND NEW HAMPSHIRE LATER THIS
AFTERNOON WILL PRODUCE GUSTY WEST TO SOUTHWEST WINDS DURING THE AFTERNOON
EVENING HOURS.

AS THE FRONT APPROACHES...SOUTHWEST WINDS MAY GUST TO 45 TO 50 MPH
AT TIMES. AS THE FRONT PASSES...WINDS WILL SHIFT TO THE WEST AND
GUST TO NEAR 50 MPH THROUGH THE EVENING HOURS. LOOK FOR WINDS TO
SLOWLY DIMINISH LATE THIS EVENING AND TONIGHT.

WINDS THIS STRONG MAY RESULT IN DOWNED TREE LIMBS AND POWER LINES...
WHICH COULD IN TURN CAUSE SCATTERED POWER OUTAGES. IN ADDITION...STRONG
WINDS CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGHER PROFILE
VEHICLES.

STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THE STRONG WINDS
EXPECTED THIS AFTERNOON AND THIS EVENING. 

MEZ007>009-012>014-018>028-NHZ001>010-013-014-302100-
/O.NEW.KGYX.WI.Y.0002.080130T1800Z-080131T0200Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO...
FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...
THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY...
LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...
CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER...
DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH...
HAMPTON
328 AM EST WED JAN 30 2008

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM EST THIS
EVENING. 

LOOK FOR WEST TO SOUTHWEST WINDS TO GUST BETWEEN 45 AND 50 MPH
LATER THIS AFTERNOON AND THIS EVENING. STRONG AND GUSTY WINDS WILL 
EASILY BLOW ABOUT LIGHTER ITEMS SUCH AS TRASH CANS AND LAWN
FURNITURE. THESE STRONG WINDS CAN ALSO DOWN SMALL TREE LIMBS AND
BRANCHES.

STRONG AND GUSTY WINDS WILL EASILY BLOW ABOUT LIGHTER ITEMS SUCH
AS TRASH CANS AND LAWN FURNITURE. THESE STRONG WINDS CAN ALSO DOWN
SMALL TREE LIMBS AND BRANCHES.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION. 

$$

HAYES
2 follow-up statements
000 
WWUS71 KGYX 301948
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
248 PM EST WED JAN 30 2008

...GUSTY WINDS ARE EXPECTED THIS AFTERNOON AND THIS EVENING...

.STRONG GUSTY WINDS ASSOCIATED THE PASSAGE OF A STRONG COLD FRONT
WILL CONTINUE INTO THIS EVENING.

MEZ007>009-012>014-018>028-NHZ001>010-013-014-310200-
/O.CON.KGYX.WI.Y.0002.000000T0000Z-080131T0200Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO...
FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...
THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY...
LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...
CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER...
DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH...
HAMPTON
248 PM EST WED JAN 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. 

LOOK FOR WEST TO SOUTHWEST WINDS TO GUST BETWEEN 30 AND 45 MPH
THIS AFTERNOON AND EVENING. THESE STRONG AND GUSTY WINDS CAN CAUSE
LIGHTER ITEMS TO BLOW ABOUT AND CAN ALSO DOWN SMALL TREE LIMBS AND
BRANCHES.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$
000 
WWUS71 KGYX 302334
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
634 PM EST WED JAN 30 2008


MEZ007>009-012>014-018>028-NHZ001>010-013-014-310045-
/O.CAN.KGYX.WI.Y.0002.000000T0000Z-080131T0200Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO...
FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...
THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY...
LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...
CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER...
DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH...
HAMPTON
634 PM EST WED JAN 30 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND
ADVISORY. 

ALTHOUGH WEST WINDS WILL REMAIN GUSTY THROUGH THIS EVENING...THEY
HAVE GENERALLY DIMINISHED SINCE SUNSET...AND WILL CONTINUE TO DO
SO OVER THE NEXT FEW HOURS. A FEW GUSTS TO 30 OR 35 MPH ARE STILL
POSSIBLE THROUGH ABOUT 9 PM.  

$$

MC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Jan 29, 8:28 PM EST, 7 hours earlier.

Area forecast discussion, Jan 29, 8:28 PM EST, 7 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
828 PM EST TUE JAN 29 2008

.SYNOPSIS...
A WARM FRONT WILL SLOWLY MOVE NORTH ACROSS THE AREA LATER TONIGHT
AND EARLY WEDNESDAY. A STRONG COLD FRONT WILL CROSS THE REGION
WEDNESDAY AFTERNOON. HIGH PRESSURE WILL CREST ACROSS THE AREA LATE
THURSDAY. LOW PRESSURE FROM THE GULF STATES WILL TRACK NORTHEAST
ACROSS NEW ENGLAND ON FRIDAY...AND MOVE INTO THE MARITIMES ON
SATURDAY. HIGH PRES BUILDS INTO THE AREA LATE SATURDAY AND SUNDAY.
ANOTHER STORM COULD PASS BY TO OUR NORTH ON TUESDAY.

&&

.NEAR TERM /UNTIL 7 AM WEDNESDAY MORNING/...
FORECAST UPDATED TO PUSH BACK TIMING OF PRECIP/POPS...BUT WILL
LEAVE WSW AS IS...GIVEN THAT AREAL COVERAGE STILL LOOKS
REASONABLE....WITH ONLY THE IMMEDIATE COASTAL ZONES LIKELY TO
REMAIN COMPLETELY ABOVE FREEZING THRU THE NIGHT...GIVEN CURRENT
T/TD SPREADS. EVEN THE FIRST TIER OF INLAND ZONES FROM THE COAST
LIKELY TO SEE SOME AREAS THAT REMAIN ABOVE FREEZING...BUT FEEL
THAT MANY AREAS IN THIS AREA WILL SEE SOME FZRA BEFORE TEMPS RISE
ABOVE FREEZING.

AS IS USUALLY THE CASE WHEN SYSTEMS MOVE TO THE NA ND W OF THE
CWA...THE BULK OF THE WAA PRECIP HAS A HARD TIME MAKING IT TO THE
COAST INITIALLY...THANKS TO RIDGING TO THE E...AND WEAKER
DYNAMICS/LIFT AWAY FROM THE STORM. PRECIP WILL FIRST WORK INTO THE
CT VLY AND THE MTNS OF NH AROUND MIDNIGHT...IN THE SW FLOW...AND
SLOWLY WORK EAST. PRECIP ON THE COAST MAY BE VERY LIMITED UNTIL COLD
FROPA WED MORNING.

&&

.SHORT TERM /WEDNESDAY/...
THE WAA PATTERN WILL GRADUALLY OVERTAKE ALL AREAS BY MID MORNING
WITH TEMPS RISING ABOVE FREEZING AS WINDS INCREASE FROM THE SOUTH
AND SOUTHEAST. WILL CONTINUE THE FZRA ADVS IN THE MTNS AND
FOOTHILLS TILL MID MORNING. THE COLD FRONT SHOULD BE SWIFTLY
MOVING ACROSS THE AREA DURING THE LATE MORNING AND EARLY AFTERNOON
HOURS WITH RAPID CLEARING EXPECTED BEHIND THE FROPA BY ALL MODELS.
COULD SEE A COUPLE HOURS OF STRONG /30-35 KTS/ WIND GUSTS RIGHT
BEHIND FRONT IN THE AFTERNOON. ANY LEFTOVER PCPN IN THE MTNS WILL
BE IN THE FORM OF SNOW SHOWERS AS TEMPS ALOFT DROP OFF RAPIDLY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE BUILDS IN FROM THE SOUTHWEST WEDNESDAY NIGHT AND
DROP TEMPERATURES BACK TO THE SINGLE NUMBERS AND TEENS. REMAINING
NICE ON THURSDAY AS THE AIR WARMS TO THE 20S TO MID 30S. CLOUDS
START MOVING IN THURSDAY NIGHT AHEAD OF THE SYSTEM MOVING UP FROM
THE SOUTHERN STATES. THIS STORM IS NOW EXPECTED TO MOVE OVER THE
FORECAST AREA FRIDAY NIGHT AND WILL BRING LIGHT SNOW TO THE
MOUNTAINS AND A MIX FOR SOUTHERN AREAS. BRISK SOUTHERLY WINDS
AHEAD OF THE SYSTEM WILL BRING IN THE MILD AIR...WHICH WILL BE
REPLACED BY NORTHWEST WINDS ON THE BACK SIDE. HIGH PRESSURE WILL
KEEP IT NICE THROUGH THE WEEKEND EXCEPT FOR A WEAK SYSTEM THAT
COULD BRING SNOW SHOWERS TO THE MOUNTAINS. THEN AFTER ANOTHER NICE
DAY ON MONDAY...ANOTHER STORM IS FORECAST TO MOVE WAY TO OUR WEST.
IF THAT WORKS OUT THERE WILL BE A SUBSTANTIAL WARMUP ON TUESDAY.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM /THROUGH WEDNESDAY/...VFR CONDITIONS WILL LIKELY HOLD
ON UNTIL PRECIP ACTUALLY ARRIVES...PROBABLY AROUND MIDNIGHT AT
KLEB...TO AROUND DAYBREAK AT KAUG. PRECIP WILL START AS FZRA AT
KLEB/KCON DURING THE NIGHT...AND COULD SEE A FEW HOURS OF FZRA
UNTIL AROUND OR SHORTLY AFTER SUNRISE. AT KAUG...THE PRECIP WILL
ALSO START AS FZRA...BUT IT/LL ONLY LAST FOR A AN HOUR OR TWO
BEFORE TEMPS RISE ABOVE FREEZING. KPSM/KPWM ARE EXPECTED TO JUST
AS RAIN. ONCE A COLD FRONT WORKS THRU DURING THE
MORNING...CONDITIONS WILL INCREASE TO VFR QUICKLY...BUT STRONG
WEST WIND GUSTS TO 30 KTS OR SO WILL PICK UP DURING THE AFTERNOON.

LONG TERM...IFR CONDITIONS WITH THE SYSTEM ON FRIDAY AND POSSIBLY
NEXT TUESDAY.

&&

.MARINE...
SHORT TERM /THROUGH TONIGHT/...STILL SEEING SWELL IN THE 6-10 FT
RANGE...AND THIS MAY DIMINISH A LITTLE OVERNIGHT...BUT WINDS
TURNING ONSHORE AND WILL STEADILY INCREASE OVERNIGHT INTO WED MORNING
AHEAD OF COLD FRONT. THIS WILL ALLOW WIND WAVES TO BUILD
AGAIN...AND ANY DECREASE IN THE SWELL WILL LIKELY BE SHORT LIVED.  SCA
CONDITIONS WILL LIKELY DEVELOP LATE TNGT...AS WE BUILD TOWARD
GALES FOR WEDNESDAY AND WEDNESDAY NGT.

LONG TERM...GLW WILL LIKELY BE LOWERED TO SCA LATER WED NIGHT. SCA
AND PERHAPS GLW MAY BE NEEDED AGAIN ON FRI AND FRI NIGHT.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FREEZING RAIN ADVISORY UNTIL 6 AM EST WEDNESDAY FOR MEZ018>022.
     FREEZING RAIN ADVISORY UNTIL 10 AM EST WEDNESDAY FOR
     MEZ007>009-012>014.
NH...FREEZING RAIN ADVISORY UNTIL 6 AM EST WEDNESDAY FOR NHZ005>010-
     013.
     FREEZING RAIN ADVISORY UNTIL 10 AM EST WEDNESDAY FOR
     NHZ001>004.
MARINE...GALE WARNING FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY FOR
     ANZ150>154.

&&

SYNOPSIS...
NEAR TERM...CEMPA
SHORT TERM...
LONG TERM...
AVIATION...CEMPA
MARINE...CEMPA
Hazardous weather outlook, Jan 29, 2:48 PM EST, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
248 PM EST TUE JAN 29 2008

NHZ001>004-302000-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
248 PM EST TUE JAN 29 2008

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ007>009-012>014-302000-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-
248 PM EST TUE JAN 29 2008

...FREEZING RAIN ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NHZ005>010-013-302000-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-
248 PM EST TUE JAN 29 2008

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ018>022-302000-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-
248 PM EST TUE JAN 29 2008

...FREEZING RAIN ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 AM
EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ023>028-NHZ014-302000-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
COASTAL ROCKINGHAM-
248 PM EST TUE JAN 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME ALTHOUGH SOME
POCKETS OF FREEZING RAIN ARE POSSIBLE LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ151-153-302000-
PENOBSCOT BAY-CASCO BAY-
248 PM EST TUE JAN 29 2008

...GALE WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150-152-154-302000-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
248 PM EST TUE JAN 29 2008

...GALE WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Maine, 2008Wind Advisories in New Hampshire, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.